September 5th, 2015

I am presently coming down from a sudden panic attack after my cat dug its claws into my hands as it hurried out of them, which tells me I was experiencing symptoms before I was aware of anything. Aside from some dizziness and feeling lightheaded earlier in the evening, I had been relatively symptom-free after not having taken my antidepressants in two or three days.

Not that this was intentional; I am simply without a set schedule, for anything, and it has disrupted the timing in which I’d normally take them. In fact, a year ago yesterday was when I first started taking medication. What has been most problematic is the way in which they turn my stomach upside down if I haven’t coated it with enough food.

I have experienced, what I think to be, withdrawal symptoms at work. I have felt dizzy, irritable, and like “jello.” Not exactly vertigo, but motion seemed off. I seemed off. Tonight was the worst, though. I was almost through watching a film with my boyfriend before irritability set in and I got after him for not using the body pillow correctly under the pillows for our heads; I’ve always had a cat that recognized that area to sleep on. Nick caught on quickly, however, that the real issue was not the body pillow.

As soon as blood drew from the specks my cat made on my palms, I started crying hysterically. The pain felt much worse than the marks would suggest. I immediately realized my emotions were irrational, but I still felt a strong compulsion. Past experience suggested that inhaling and exhaling fully was my best option out of this mood trap. Poor Nick has already been up almost 24 hours after working yesterday; he has no choice but to ride these attacks along with me.

I decided to put all of my medication back in my system just now, in case the abrupt withdrawal were to get any worse. Pristiq, Lexapro, 5-HTP, and Neurontin. Most literature suggests against taking 5-HTP with SSRIs or SNRIs since there’s theoretically already enough serotonin swimming around in there. They talk about this very rare but very fatal result called serotonin syndrome. I figure I’ve already mentioned I’ve been taking it to my psychiatrist, and he never said anything about it.

I do feel drowsy now. Here’s hoping I stabilize.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s